MathSciNet Relay Station
MathSciNet bibliographic data
MR2082199 (2005e:33008) 33C70 (15A15 33C20 33E20 43A90 60E15 62C25 62H99)
Richards, Donald St. P. Total positivity properties of generalized hypergeometric functions of matrix argument. J. Statist. Phys. 116 (2004), no. 1-4, 907–922.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement